# SDR DL757952912

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Rings
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE LT WING LWR SURFACE FUEL TANK ACCESS PLATES ATTACH RINGS ARE DIRTY AND HAVE FRETTING CORROSION.  FRETTING CORROSION WAS REMOVED AND AREAS CLEANED.  AREA WAS ROTO PEENED PER SRM 57-20-01 FIG 205.  REPAIR WAS COMPLETED PER SRM 57-20-01 FIG 205.
